# SDR ZZDA2011601

- Difficulty date: July 21, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN INBD DOOR FWD FUSELAGE FRAME CRACKED.  INSTALLED NEW JAMB RT MLG FWD CHANNEL PER EA-17-53-03403IR SEC 2 OPS CHECK DOOR FOR FIT & CLEARANCE REF MM 32-10.
